MathSciNet Relay Station
MathSciNet bibliographic data
MR1150946 65R20 (65J15)
Cherruault, Y.; Saccomandi, G.; Some, B. New results for convergence of Adomian's method applied to integral equations. Math. Comput. Modelling 16 (1992), no. 2, 85–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement